Increase the visibility of your scientific production by authorizing the export of your publications to HAL!

Balanced Bayesian Mechanisms

Crémer, Jacques, D'Aspremont, Claude and Gérard-Varet, Louis-André (2004) Balanced Bayesian Mechanisms. Journal of Economic Theory, vol.115 (n°2). pp. 385-396.

This is the latest version of this item.

[img]
Preview
Text
Download (254kB) | Preview
Official URL : http://tse-fr.eu/pub/1586
Identification Number : 10.1016/j.jet.2003.07.001
Item Type: Article
Language: English
Date: 2004
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:54
Last Modified: 02 Apr 2021 15:35
OAI Identifier: oai:tse-fr.eu:1586
URI: http://publications.ut-capitole.fr/id/eprint/2377

Available Versions of this Item

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year